# SDR SWAA2013051315954

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 14,025 hours, 8,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY IAW MM.
